# SDR MWEA99808

- Difficulty date: November 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5910228
- Condition: Cracked
- Location: Bs 1163
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSEALGE SKIN IS CRACKED, LEFT SIDE, AFT OF EMERGENCY EXIT PULL HANDLE AT STATION 1163.  MAINTENANCE FABRICATED AND INSTALLED REPAIR DOUBLER.
